# SDR IPXA2025012959909

- Difficulty date: January 29, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 68,000 hours, 16,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED L1 DOOR ASSIST BOTTLE IAW MD-11 AMM 12-25-04. NO DEFECTS NOTED AT THIS TIME.
